Rose Alan. A Normalisation of Post's m-valued propositional calculus. Mathematische Zeitschrift, vol. 56 no. 1 , pp. 94–104 [Book Review]

Journal of Symbolic Logic 21 (4):400-401 (1956)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,199

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Formalisation of Post'sm-Valued Propositional Calculus with Variable Functors.Alan Rose - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):221-226.
A Strongly Complete Formalisation of a 5-Valued Propositional Calculus.Alan Rose† - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (3):243-244.
An alternative formalisation of Sobociński's three-valued implicational propositional calculus.Alan Rose - 1956 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 2 (10-15):166-172.
Two Non-Henkinian Fragments of the 2-Valued Propositional Calculus with Variable Functors.Alan Rose - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (1):45-55.
Single generators for Henkinian fragments of the 2-valued propositional calculus.Alan Rose - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (6):85-92.
A Formalisation of The χ0-Valued ŁUkasiewicz Propositional Calculus With Variable Functors.Alan Rose - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (19-20):289-292.
A Simplified Selfm-AL Set of Primitive Functors for them-Valued Propositional Calculus.Alan Rose - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (3-4):257-266.
A Formalisation of The χ0-Valued ŁUkasiewicz Implicational Propositional Calculus With Variable Functors.Alan Rose - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (19-20):293-294.
A Formalisation Of TheM-Valued ŁUkasiewicz Propositional Calculus With Super-Designated Truth-Values.Alan Rose - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (19-20):295-298.

Analytics

Added to PP
2016-06-30

Downloads
4 (#1,238,996)

6 months
2 (#297,737)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references